MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im enhanced estradiol (ee2) results which were discordant relative to repeat testing.No issues were noted with assay calibration.The atellica im enhanced estradiol instructions for use states the following, under limitations: "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reports observation of elevated atellica im enhanced estradiol (ee2) results which were discordant relative to repeat testing when using ee2 lot 103.The customer identified quality control (qc) results above expected ranges, and repeat-tested 172 samples which had been tested for ee2 since last passing qc.Observed differences between initial and repeat results ranged from -35% to +107%; for 44 samples, the difference was 30% or greater.Only one sample demonstrated initial result depression.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with the observed discordance.Result reports were corrected for only three of the patients (sample ids (b)(6).
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im enhanced estradiol (ee2) results which were discordant relative to repeat testing.Mdr 1219913-2025-00033 was initially submitted on 07-feb-2025.Update, 14-apr-2025: siemens has concluded investigation.Quality control (qc) results had been out of range (high) at the time of the discordant measurements.The following points were noted: the in-use ee2 calibration was valid and comparable to internal release data.The discordant results were generated from three different ee2 reagent packs.Only one of the three packs demonstrated qc failure (on level 2).Other ee2 packs loaded just to test qc produced high results.Instrument data were reviewed, and vacuum troubleshooting was recommended in order to bring secondary vacuum within target range.A service engineer was dispatched, and service was performed on several subassemblies, including adjustment of vacuum.Following service, ee2 performance was verified with acceptable calibration and qc results.The customer is operational, and the reported issue was resolved by standard service actions and troubleshooting.No systemic product problems were identified.Note: in section h6, the codes for investigation findings and investigation conclusions were updated.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key21333461
Report Number1219913-2025-00033
Device Sequence Number7914960
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public(01)00630414598857(10)3042510320(17)0623
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number30425103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown